Forum

Increase of Rebif dose

Hi guys, I’m due to have my dose increased from 22mg to 44mg. I’m ok on the 22mg and sleep through any side effects. My nurse said that the increase in dose may create more symtoms. Can anyone share their experience?

Hiya

Try not to worry too much, I started straight on 44mg when I was on Rebif and didn’t notice any side effects. I was getting over a relapse and steroid side effects at the time though, so maybe just didn’t notice them (I also injected at night and took a couple of ibrupofen to help if I did get them).

Just carry on as you are and see how you go, sound like you’ve been lucky so far, no reason to think that should change too much once you change to 44mg.

Sue

Hi I’ve been inn 44 for nearly four weeks now. I found no problem going to that so hopefully you’ll be fine. I’ve had practically no side effects and don’t take painkillers anymore before my jab unless I already have a headache which is rare. Good luck hun xxx

My side effects subsided just as I went up to 44mg and I’ve never had a problem with them since. Hopefully your body will be used to the Rebif now.

Good luck

Tracey x

Thanks so much! Was getting myself worked up a bit there in anticipation lol! What will be, will be. Anything to lessen the relapses or if I’m very lucky - prevent them. Good to know some of you have been ok with it xxx

Thanks so much! Was getting myself worked up a bit there in anticipation lol! What will be, will be. Anything to lessen the relapses or if I’m very lucky - prevent them. Good to know some of you have been ok with it xxx